zbMATH — the first resource for mathematics

The covering constant for a cylinder. (English) Zbl 0169.24603

PDF BibTeX Cite
Full Text: DOI EuDML
[1] R. P. Bambah: On lattice coverings, Proc. Nat. Inst. Sci. India19 (1953), 447-459. · Zbl 0051.28301
[2] R. P. Bambah andC. A. Rogers: Covering the plane with convex sets, J. London Math. Soc.27 (1952), 304-314. · Zbl 0046.38004
[3] R. P. Bambah, C. A. Rogers andH. Zassenhaus: On coverings with convex domains, Acta Arithmetica9 (1964), 191-207. · Zbl 0127.27602
[4] E. S. Barnes: The covering of space by spheres, Canad. J. Math.8 (1956), 293-304. · Zbl 0072.03603
[5] J. H. H. Chalk andC. A. Rogers: The critical determinant of a convex cylinder, J. London Math. Soc.23 (1948), 178-187. · Zbl 0034.02604
[6] B. N. Delone andS. S. Ry?kov: Solution of the problem on the least dense lattice covering of a 4-dimensional space by equal spheres (Russian), Dokl. Akad. Nauk SSSR152 (1963), 523-524; translated in Soviet Math.-Doklady4 (1963), 1333-1334.
[7] I. Fáry: Sur la densité des réseaux de domaines convexes, Bull. Soc. Math. France78 (1950), 152-161.
[8] L. Fejes Tóth: Some packing and covering theorems, Acta Sci. Math. (Szeged)12 A (1950), 62-67. · Zbl 0037.22102
[9] L. Few: Covering space by spheres, Mathematika3 (1956), 136-139. · Zbl 0072.27302
[10] R. J. Hans: Ph. D. thesis, Ohio State University, 1965.
[11] K. Mahler: On lattice points in a cylinder, Quart. J. Math. (Oxford)17 (1946), 16-18. · Zbl 0060.11708
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.